HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On Triple Mutual Information

Files in This Item:
pre255.pdf188.24 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: On Triple Mutual Information
Authors: Tsujishita, T. Browse this author
Issue Date: 1-Aug-1994
Publisher: Department of Mathematics, Hokkaido University
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 255
Start Page: 1
End Page: 7
Abstract: The mutual information of two random variables plays fundamental roles in many areas of applied mathematics. This quantity can be generalized to finite sets of random variables by (1). In contrast to the non-negativity of the usual mutual information, the triple mutual information can be negative as well as positive and its sign gives us a rough indication of the mode of mutual dependency among three random variables. The purpose of this note is to determine the range of the triple mutual information and to exarnin when the extremals are attained.
Type: bulletin (article)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University